# SDR REXA2024120901566

- Difficulty date: November 15, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 22,555 hours, 17,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH6703217211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH FLOOR SILL AT FS280 HAS CORROSION.     REMOVED DAMAGE FROM RH FLOOR SILL AT FS 280 IAW CRJ 900 SRM 51-12-00-001-001-A01 NOMINAL THICKNESS OF THE FLOOR SILL FROM FS 280 TO FS 319 IS .050"", REMOVED .036"", MRT IS .014. DAMAGE IS OUT OF ALLOWABLE LIMITS IAW CRJ900 SRM 53-00-45-201-001-A01. UPON FURTHER INVESTIGATION FOUND RH FLOOR SILL TO REQUIRE REPLACEMENT BETWEEN FS 280 - FS 319.70. INSTALLED RH FLOOR SILL BETWEEN FS 280 - FS 319.70, 2 EA LIGHTNING DIVERTER MOUNT BRACKETS, SPLICE ANGLE FROM FLOOR SILL BETWEEN FS 295 - FS 310, ATTACH ANGLE (P/N: SH 670-31503-1) AND MOUNTING BRACKET (SH670-41526-5), BLANKING PLATE ( P/N: SH670-32187-1), DUCT MOUNT, PLATE (P/N SH670-33548-5), DOUBLER (P/N:SH670-32197-1) IAW CRJ 900 SRM 51-42-06-001-001-A01 , 51-42-13-001-001-A01 , 51-42-21-001-001-A01. RECEIVED, LOCATED, DRILLED AND INSTALLED SERVICEABLE RING DOUBLER (P/N: SH670-31524-1) IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01. RECONNECTED HR19P2, HR19P1 AND INSTALLED HOSE CLAMP ON HEATED DRAIN TUBE RH FLOOR SILL BETWEEN FS 310 - FS 31970 IAW CRJ 900 SRM 51-41-04-001-001-A01. ROUTED AND SECURED WIRES FOR CANNON PLUGS MT76P1 AND PL104P1 BETWEEN FS 280 - FS 310 BY INSTALLING ZIP TIES. OPERATIONAL TEST OF THE OBSERVER AUDIO PANEL PREFORMED IAW CRJ 900 AMM TASK 23-51-06-710-801 (CONFIG A01) OPERATIONAL TEST OF THE OBSERVER AUDIO PANEL GOOD IAW CRJ 900 AMM TASK 23-51-06-710-801 (CONFIG A01). OPS TEST GOOD IAW CRJ-900 AMM 27-35-05-710-801-A01. INSTALLED GS376 AND GS326 IAW CRJ 900 AMM 51-80-00-910-805 (A01) ROUTED AND SECURED WIRE BUNDLES BETWEEN FS 295 - FS 310 AND STGR 14R - 17R BY INSTALLING ZIP TIES. RESTORED SURFACE FINISH ON EXTERNAL FASTENERS @ STGR 17R BETWEEN FS 280 - FS 319.70 IAW CRJ 900 SRM 51-25-06-001-001-A01, 51-25-16-001-001-A01."
